Thumbnail
Access Restriction
Subscribed

Author Ramberg, John S. ♦ Schmeiser, Bruce W.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Language English
Subject Keyword Random numbers ♦ Simulation ♦ Monte carlo ♦ Approximations ♦ Distribution ♦ Probability ♦ Moments ♦ Random variables ♦ Statistics
Abstract Tukey's lambda distribution is generalized to provide an algorithm for generating values of unimodal asymmetric random variables. This algorithm has the same advantages as the symmetric random variable generator previously given by the authors, except that the addition of another parameter complicates the problem of finding the parameter values to fit a distribution.
Description Affiliation: Georgia Institute of Technology, Atlanta (Schmeiser, Bruce W.) || Univ. of Iowa, Iowa City (Ramberg, John S.)
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2005-08-01
Publisher Place New York
Journal Communications of the ACM (CACM)
Volume Number 17
Issue Number 2
Page Count 5
Starting Page 78
Ending Page 82


Open content in new tab

   Open content in new tab
Source: ACM Digital Library